Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 44, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 11, 2011, 10:19 PM CDT for Hays County, Travis County, Texas. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2011, 10:19 PM CDT (03:19 UTC)
- Expired
- May 11, 2011, 11:00 PM CDT
- In force
- 41 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Hays County, TX, Travis County, TX
The radar
The Austin/San Antonio radar (KEWX), 40 km from the middle of the area, began a volume at 03:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 10:56 PM CDT | HAIL 1.75 | 6 Nne Wimberley, TX | GOLF BALL SIZE HAIL ALONG WITH HEAVY RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 3:46 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 3.3 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2272 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 913 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
294
WUUS54 KEWX 120319
SVREWX
TXC209-453-120400-
/O.NEW.KEWX.SV.W.0044.110512T0319Z-110512T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1019 PM CDT WED MAY 11 2011
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL HAYS COUNTY...
SOUTH CENTRAL TRAVIS COUNTY...
* UNTIL 1100 PM CDT.
* AT 1011 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM
WAS LOCATED 9 MILES NORTHWEST OF WOODCREEK...OR 11 MILES NORTHWEST
OF WIMBERLEY...AND MOVING EAST AT 25 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE DRIPPING SPRINGS...
DRIFTWOOD...KYLE...BUDA...TANGLEWOOD FOREST AND ONION CREEK.
LAT...LON 3001 9774 2996 9779 3000 9825 3004 9829
3007 9829 3018 9824 3021 9774
TIME...MOT...LOC 0319Z 270DEG 21KT 3009 9819
$$2 follow-up statements
184
WWUS54 KEWX 120327
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1027 PM CDT WED MAY 11 2011
TXC209-453-120400-
/O.CON.KEWX.SV.W.0044.000000T0000Z-110512T0400Z/
TRAVIS TX-HAYS TX-
1027 PM CDT WED MAY 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR CENTRAL HAYS AND SOUTH CENTRAL TRAVIS COUNTIES...
AT 1020 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS
LOCATED NEAR MOUNT GAINOR...OR 8 MILES NORTHWEST OF WIMBERLEY...
MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES NORTH OF WIMBERLEY BY 1030 PM CDT...
7 MILES SOUTH OF DRIPPING SPRINGS BY 1035 PM CDT...
DRIFTWOOD BY 1040 PM CDT...
HAYS CITY BY 1050 PM CDT...
LAT...LON 3001 9774 2996 9780 3000 9825 3004 9829
3007 9829 3018 9824 3021 9774
TIME...MOT...LOC 0327Z 270DEG 21KT 3009 9814
$$951
WWUS54 KEWX 120339
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1039 PM CDT WED MAY 11 2011
TXC209-453-120400-
/O.CON.KEWX.SV.W.0044.000000T0000Z-110512T0400Z/
TRAVIS TX-HAYS TX-
1039 PM CDT WED MAY 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR CENTRAL HAYS AND SOUTH CENTRAL TRAVIS COUNTIES...
AT 1032 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS
LOCATED NEAR WOODCREEK...OR 7 MILES NORTH OF WIMBERLEY...MOVING EAST
AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HAYS CITY BY 1050 PM CDT...
HAYS...MOUNTAIN CITY...BUDA AND 6 MILES SOUTHWEST OF MANCHACA BY
1100 PM CDT...
LAT...LON 3021 9774 3001 9774 2996 9780 3000 9823
3007 9821 3017 9817
TIME...MOT...LOC 0339Z 270DEG 21KT 3009 9806
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 9:26 PM CDT, 53 minutes earlier.
Area forecast discussion, May 11, 9:26 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 926 PM CDT WED MAY 11 2011 .UPDATE... LINE OF STRONG TO ISOLATED SEVERE THUNDERSTORMS MOVING EASTWARD ACROSS THE EASTERN HILL COUNTRY TOWARD THE I35 CORRIDOR THIS EVENING. OUTFLOW BOUNDARY PUSHING SOUTHWARD ON THE TAIL END OF THIS CONVECTION WITH STORMS DEVELOPING JUST BEHIND THE BOUNDARY. LAPS SHOWS CAPES IN THE 2-3K RANGE WITH LITTLE TO NO CAP...SO POSSIBLE DEVELOPMENT SOUTHWARD OVER THE NEXT COUPLE HOURS AS THE BOUNDARY SLIPS SOUTHWARD. THREAT OF SEVERE DIMINISHING WITH THE LOSS OF HEATING AND THE OUTFLOW BOUNDARY PUSHING WELL SOUTH OF THE STRONGER STORMS. && .PREV DISCUSSION... /ISSUED 639 PM CDT WED MAY 11 2011/ DISCUSSION... SEE AVIATION SECTION BELOW. AVIATION... SHOWERS AND STORMS OVER SOUTH CENTRAL TEXAS THIS EVENING ARE DISSIPATING AS DAYTIME HEATING DIMINISHES OVER THE REGION. HOWEVER...SOME LINGERING STORMS COULD MOVE CLOSE TO KAUS WITHIN THE NEXT COUPLE OF HOURS FOR POSSIBLE MVFR CONDITIONS. AFTERWARD...VFR CONDITIONS SHOULD REMAIN OVER THE I-35 CORRIDOR SITES AS WELL AS KDRT THROUGH ABOUT MIDNIGHT. CIGS WILL COME DOWN TO MVFR/IFR CONDITIONS OVERNIGHT WITH POSSIBLE DRIZZLE OR MIST ACROSS KAUS...KSAT AND KSSF. AT AROUND 1216/1217...CONDITIONS SHOULD IMPROVE TO MVFR FOR A SHORT PERIOD OF TIME AS SHOWERS AND STRONG TO SEVERE STORMS ARE EXPECTED TO MOVE ACROSS THE I-35 CORRIDOR TERMINALS. WEATHER CONDITIONS SHOULD BEGIN TO IMPROVE THURSDAY EVENING. KDRT SHOULD REMAIN VFR FOR MUCH OF THE FORECAST PERIOD. SOUTHEAST WINDS 5 TO 10 KNOTS THROUGH MUCH OF THIS CYCLE. PREV DISCUSSION... /ISSUED 404 PM CDT WED MAY 11 2011/ DISCUSSION... A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES...BLANCO...HAYS...TRAVIS AND WILLIAMSON COUNTIES. SHOWERS AND STORMS...SOME OF THEM SEVERE IN NATURE...WILL CONTINUE TO AFFECT PORTIONS OF THE HILL COUNTRY...ESPECIALLY THOSE WITHIN THE WATCH AREA THROUGH LATE THIS EVENING. THIS SENSIBLE WEATHER CONDITIONS WILL CONTINUE TO ABOUT MIDNIGHT AS IT MOVES EASTWARD TOWARDS THE NORTHEAST HILL COUNTRY AND AREAS ALONG THE I-35 CORRIDOR INCLUDING THE AUSTIN METRO AREA. EXPECT MODERATE TO LOCALIZED HEAVY SHOWERS AND STRONG TO SEVERE STORMS TONIGHT WITH THE PRIMARY THREATS BEING LARGE HAIL AND DAMAGING WINDS. SIMILAR WEATHER CONDITIONS ARE EXPECTED ONCE AGAIN THURSDAY AFTERNOON ACROSS SOUTH CENTRAL TEXAS. HOWEVER...SHOWERS AND STORMS SHOULD DEVELOP MORE FREQUENT ALONG THE I-35 CORRIDOR AND EAST. EXPECT WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY MAINLY OVER THE COASTAL BEND AREA. RAINFALL AMOUNTS COULD RANGE FROM ONE QUARTER TO HALF INCH WITH HIGHER AMOUNTS OVER ISOLATED SPOTS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 74 84 69 87 59 / 40 40 20 - - AUSTIN BERGSTROM INTL AIRPORT 74 84 67 87 54 / 40 40 20 - - NEW BRAUNFELS MUNI AIRPORT 73 85 68 89 58 / 30 40 20 - - BURNET MUNI AIRPORT 69 83 63 82 55 / 40 30 20 - - DEL RIO INTL AIRPORT 74 90 70 93 64 / 20 20 10 - - GEORGETOWN MUNI AIRPORT 72 84 66 84 55 / 40 40 20 - - HONDO MUNI AIRPORT 75 86 69 92 59 / 30 30 20 - - SAN MARCOS MUNI AIRPORT 72 84 67 86 57 / 40 40 20 - - LA GRANGE - FAYETTE REGIONAL 74 85 71 85 56 / 30 50 40 10 - SAN ANTONIO INTL AIRPORT 75 85 70 87 62 / 30 40 20 - - STINSON MUNI AIRPORT 77 86 72 91 62 / 30 40 20 - - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...01 SYNOPTIC/GRIDS...01 PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, May 11, 9:57 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 957 PM CDT WED MAY 11 2011 TXZ171>173-183>194-202>209-217>225-228-130300- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 957 PM CDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO AFFECT THE HILL COUNTRY INCLUDING THE AUSTIN METRO AREA THROUGH AT LEAST MIDNIGHT. THE PRIMARY THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY. THE PRIMARY THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. THE HIGHEST CHANCES OF STORMS WILL THE NORTHERN HILL COUNTRY AND EAST OF THE I-35 CORRIDOR...ESPECIALLY THE FAR SOUTHEASTERN COUNTIES AND THE COASTAL BEND AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THURSDAY.
In the hours before
Local storm report, May 11, 9:56 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
956 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL 1 E FLORENCE 30.84N 97.78W
05/11/2011 E0.70 INCH WILLIAMSON TX CO-OP OBSERVER
DIME SIZE HAIL...STRONG WINDS AND HEAVY RAIN.
&&
EVENT NUMBER EWX1100130
PMLocal storm report, May 11, 9:57 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
957 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM HAIL 3 S ANDICE 30.74N 97.85W
05/11/2011 E0.25 INCH WILLIAMSON TX CO-OP OBSERVER
PEA SIZE HAIL AND HEAVY RAIN
&&
EVENT NUMBER EWX1100131
PMLocal storm report, May 11, 9:58 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
958 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM HAIL 5 SSE SEGUIN 29.51N 97.94W
05/10/2011 M0.88 INCH GUADALUPE TX COCORAHS
PENNY TO NICKLE SIZE HAIL
1204 PM HAIL 13 NW KERR WILDLIFE MGM 30.22N 99.67W
05/11/2011 E1.00 INCH KERR TX PUBLIC
0220 PM HAIL 13 NNE HARPER 30.47N 99.17W
05/11/2011 E0.50 INCH GILLESPIE TX PUBLIC
PEA TO MARBLE SIZE HAIL NEAR DOSS.
0250 PM HAIL 5 NNW ENCHANTED ROCK ST 30.58N 98.88W
05/11/2011 M1.00 INCH LLANO TX CO-OP OBSERVER
PEA TO 1 HAIL AND HEAVY RAIN
0312 PM HAIL QUEMADO 28.95N 100.63W
05/11/2011 E1.75 INCH MAVERICK TX POST OFFICE
0315 PM HAIL 8 SE CASTELL 30.62N 98.40W
05/11/2011 E0.88 INCH BURNET TX PUBLIC
DIME TO NICKEL
0339 PM HAIL LLANO 30.75N 98.67W
05/11/2011 E1.00 INCH LLANO TX LAW ENFORCEMENT
0404 PM HAIL 9 SSW LLANO 30.63N 98.73W
05/11/2011 E0.50 INCH LLANO TX PUBLIC
PEA TO HALF INCH SIZE HAIL... 2.40 INCHES OF RAINFALL
IN 39 MINUTES.
0435 PM HAIL 1 SW KINGSLAND 30.65N 98.47W
05/11/2011 E0.25 INCH LLANO TX TRAINED SPOTTER
0440 PM HAIL 1 S KINGSLAND 30.65N 98.45W
05/11/2011 M0.88 INCH LLANO TX TRAINED SPOTTER
0455 PM HAIL 6 NNW MARBLE FALLS 30.66N 98.30W
05/11/2011 E0.25 INCH BURNET TX TRAINED SPOTTER
0500 PM HAIL 7 S BURNET 30.66N 98.23W
05/11/2011 E0.50 INCH BURNET TX LAW ENFORCEMENT
PEA TO MARBLE SIZE HAIL
0530 PM HAIL 5 S BERTRAM 30.67N 98.06W
05/11/2011 E1.00 INCH BURNET TX TRAINED SPOTTER
LARGE HAIL NEAR OATMEAL ALONG WITH AN INCH OF RAINFALL
IN LESS THAN 30 MINIUTES.
0645 PM HAIL 15 SW LLANO 30.60N 98.85W
05/11/2011 M1.50 INCH LLANO TX CO-OP OBSERVER
PING PONG BALL SIZE HAIL AND 1.90 INCHES OF RAINFALL IN
30 MINUTES.
0720 PM HAIL 12 NE HARPER 30.42N 99.11W
05/11/2011 E1.00 INCH GILLESPIE TX PUBLIC
NICKEL TO NEAR QUARTER SIZE HAIL.
0720 PM HAIL 9 SSW LLANO 30.63N 98.73W
05/11/2011 M1.75 INCH LLANO TX PUBLIC
HALF INCH TO GOLFBALL SIZE HAIL AND HEAVY RAIN.
0810 PM HAIL 18 S LLANO 30.49N 98.67W
05/11/2011 E0.75 INCH GILLESPIE TX CO-OP OBSERVER
NEAR PENNY SIZE HAIL NEAR ENCHANTED ROCK STATE PARK.
0925 PM HAIL 6 S MARBLE FALLS 30.49N 98.27W
05/11/2011 E0.50 INCH BURNET TX PUBLIC
PEA TO NEAR HALF INCH HAIL SOUTH OF MARBLE FALLS. ALSO
1.20 INCHES OF RAINFALL IN 45 MINUTES.
0933 PM HAIL 3 S ANDICE 30.74N 97.85W
05/11/2011 E0.25 INCH WILLIAMSON TX CO-OP OBSERVER
PEA SIZE HAIL AND HEAVY RAIN
0935 PM HAIL 1 E FLORENCE 30.84N 97.78W
05/11/2011 E0.70 INCH WILLIAMSON TX CO-OP OBSERVER
DIME SIZE HAIL...STRONG WINDS AND HEAVY RAIN.
&&
EVENT NUMBER EWX1100112 EWX1100113 EWX1100122 EWX1100114 EWX1100115
EWX1100116 EWX1100117 EWX1100123 EWX1100120 EWX1100118 EWX1100119
EWX1100124 EWX1100121 EWX1100125 EWX1100126 EWX1100127 EWX1100128
EWX1100129 EWX1100131 EWX1100130
PMSpecial weather statement, May 11, 10:02 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1002 PM CDT WED MAY 11 2011 TXZ190-191-206-120330- BLANCO-COMAL-HAYS- 1002 PM CDT WED MAY 11 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHERN COMAL... NORTHWESTERN HAYS AND SOUTHEASTERN BLANCO COUNTIES UNTIL 1030 PM CDT... AT 954 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR PAYTON...OR 5 MILES EAST OF BLANCO...MOVING NORTHEAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... DRIPPING SPRINGS... HENLY... MOUNT GAINOR... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Local storm report, May 11, 10:10 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1010 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 PM HAIL 1 N JARRELL 30.83N 97.60W
05/11/2011 E1.00 INCH WILLIAMSON TX PUBLIC
HALF INCH TO INCH SIZE HAIL IN JARRELL
&&
EVENT NUMBER EWX1100132
PMLocal storm report, May 11, 10:19 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1019 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL 1 S JARRELL 30.80N 97.60W
05/11/2011 M1.00 INCH WILLIAMSON TX STORM CHASER
ONE INCH HAIL AND WIND GUSTS TO 40 MPH.
&&
EVENT NUMBER EWX1100133
PMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:09 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 51 min |
| May 11, 7:12 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Llano | 63 min |
| May 11, 7:15 PM CDT | Areal Flood Advisory | EWX | Llano | 105 min |
| May 11, 7:59 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Llano | 46 min |
| May 11, 8:37 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Llano | 23 min |
| May 11, 8:42 PM CDT | Areal Flood Advisory | EWX | Burnet | 108 min |
| May 11, 8:56 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Llano, Travis, Williamson | 49 min |
| May 11, 9:33 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 27 min |
| May 11, 9:53 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 37 min |
| May 11, 10:49 PM CDT | Severe Thunderstorm Warning | EWX | Hays, Travis | 41 min |
| May 12, 3:28 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 47 min |
| May 12, 4:20 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 40 min |
| May 12, 5:00 AM CDT | Areal Flood Advisory | EWX | Val Verde | 2 hr |
| May 12, 5:05 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 40 min |
| May 12, 5:24 AM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| May 12, 5:46 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 44 min |
| May 12, 6:30 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Uvalde | 60 min |
| May 12, 6:40 AM CDT | Tornado Warning | EWX | Kinney | 35 min |
| May 12, 6:59 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Kinney, Maverick, Medina and 4 more | 61 min |
| May 12, 7:06 AM CDT | Tornado Warning | EWX | Uvalde | 39 min |
| May 12, 7:45 AM CDT | Tornado Warning | EWX | Uvalde | 45 min |
| May 12, 8:05 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Kinney, Maverick, Medina, Uvalde, Zavala | 40 min |
| May 12, 8:26 AM CDT | Tornado Warning | EWX | Dimmit, Maverick, Zavala | 49 min |
| May 12, 8:41 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Comal, Dimmit, Frio, Kendall and 5 more | 64 min |
| May 12, 8:49 AM CDT | River Flood Warning | EWX | Val Verde | 11 hr |
| May 12, 8:53 AM CDT | Severe Thunderstorm Warning | EWX | Travis | 37 min |
| May 12, 9:03 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 42 min |
| May 12, 9:07 AM CDT | Tornado Warning | EWX | Medina | 23 min |
| May 12, 9:11 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Comal, Gillespie, Hays, Kendall and 3 more | 64 min |
| May 12, 9:20 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 40 min |
| May 12, 9:26 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee, Travis, Williamson | 49 min |
| May 12, 9:36 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe, Medina | 54 min |
| May 12, 9:46 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Blanco, Caldwell, Comal, Frio and 5 more | 59 min |
| May 12, 9:48 AM CDT | Severe Thunderstorm Warning | EWX | Fayette, Lee | 29 min |
| May 12, 9:50 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Dimmit, Frio, Zavala | 55 min |
| May 12, 10:02 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Caldwell, Comal, Guadalupe, Hays and 4 more | 118 min |
| May 12, 10:07 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 38 min |
| May 12, 10:15 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Lee, Travis, Williamson | 45 min |
| May 12, 10:16 AM CDT | Flash Flood Warning | EWX | Bexar | 104 min |
| May 12, 10:24 AM CDT | Flash Flood Warning | EWX | Caldwell, Hays, Travis, Williamson | 3 hr |
| May 12, 10:37 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bastrop, Caldwell, DeWitt, Fayette, Gonzales and 4 more | 53 min |
| May 12, 10:58 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lavaca, Lee and 1 more | 47 min |
| May 12, 11:28 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bastrop, Caldwell, DeWitt, Fayette, Gonzales and 3 more | 47 min |
| May 12, 11:32 AM CDT | Tornado Warning | EWX | Fayette, Gonzales, Lavaca | 28 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.